# SDR AALA20100910TUL04

- Difficulty date: July 12, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 38,191 hours, 5,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FIRST CLASS GALLEY CLOSET IS INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY IN FIRST CLASS GALLEY CLOSET.  OPS CHECKED NORMAL.
